# SDR DALA2024061806174

- Difficulty date: June 12, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0393572) CORROSION ON INTERCOSTAL SURPORT AT STA947+4, LBL24, WL208. REMOVED AND REPLACED DAMAGED INTERCOSTAL SUPPORT AT STA 947+4 LBL 24 WL 208 IAW B737-800 SRM 51-40-02-0G AND DWG 147A5650.
